Linear shear and nonlinear extensional rheology of unentangled supramolecular side-chain polymers

Cui, G, Boudara, VAH, Huang, Q et al. (5 more authors) (2018) Linear shear and nonlinear extensional rheology of unentangled supramolecular side-chain polymers. Journal of Rheology, 62 (5). pp. 1155-1174. ISSN 0148-6055

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 by The Society of Rheology, Inc. This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. The following article appeared in Journal of Rheology and may be found at https;//doi.org/10.1122/1.5012349. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 September 2018
  • Accepted: 27 June 2018
  • Published (online): 10 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Organic Chemistry (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Soft Matter Physics (Leeds)
Funding Information:
FunderGrant number
EU - European Union607937
Depositing User: Symplectic Publications
Date Deposited: 11 Sep 2018 10:28
Last Modified: 20 May 2019 13:55
Status: Published
Publisher: AIP Publishing
Identification Number: https://doi.org/10.1122/1.5012349
Related URLs:

Share / Export

Statistics